DSpace
 

Researchspace >
General science, engineering & technology >
General science, engineering & technology >
General science, engineering & technology >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10204/949

Title: Nonlinear buckling of woven fabrics, part I: elastic and non-elastic cases
Authors: Anandjiwala, RD
Gonsalves, JW
Keywords: Buckling
Woven fabric
Issue Date: 2005
Publisher: Sage Publications
Citation: Anandjiwala, RD and Gonsalves, JW.2005. Nonlinear buckling of woven fabrics, part I: elastic and non-elastic cases. Textile Research Journal, Vol. 76(2), pp 160-168
Abstract: In this paper the fabric buckling model proposed by Grosberg and Swani has been modified by incorporating Huang’s bending rule. The proposed model is an extension of the present model and also covers the special cases. The numerical results appear realistic and conform to the trend observed by other researchers. The effects of fabric bending parameters on the buckling behaviour of woven fabrics were explored by numerical computations. The second part of this paper includes the recovery form large-scale buckling of woven fabric.
Description: Copyright: 2005 Sagae Publications
URI: http://hdl.handle.net/10204/949
ISSN: 0040-5175
Appears in Collections:Fibres and textiles
General science, engineering & technology

Files in This Item:

File Description SizeFormat
Anandjiwala_2006_d.pdf544.99 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback